Varieties for modules over a block of a finite group

Access this Article

Search this Article

Author(s)

Journal

  • Osaka Journal of Mathematics

    Osaka Journal of Mathematics 40(2), 327-344, 2003-06

    Osaka University and Osaka City University, Departments of Mathematics

Codes

  • NII Article ID (NAID)
    120005986986
  • NII NACSIS-CAT ID (NCID)
    AA00765910
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    0030-6126
  • Data Source
    IR 
Page Top